# SDR DALA2021030801325

- Difficulty date: March 7, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N594NW
- Make and model: Boeing 757351
- Aircraft serial: 32994
- Aircraft time: 61,405 hours, 20,189 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Actuator Lug
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION MAINTENANCE FOUND CRACK OF 0.093" ON BOX SUPPORT ASSY OF THE AILERON TRIM ACTUATOR ATTACHMENT LUG AT LH MLG WHEEL WELL. BOX SUPPORT ASSEMBLY OF THE AILERON TRIM ACTUATOR ATTACHMENT LUG AT LH MLG WHEEL WELL WAS REPAIRED ERA 590462-14. (LP 1748160)
